# SDR CALA2013101692119

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 68,851 hours, 25,308 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT HEADSET MIC IS HOT IN FLT INPH & SERV INPH, REPEAT WRITEUP.  REPLACED CAPTS HEADSET, OPERATIONS CHECKED GOOD.
